Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)



On the geometric Langlands conjecture

Authors: E. Frenkel, D. Gaitsgory and K. Vilonen
Journal: J. Amer. Math. Soc. 15 (2002), 367-417
MSC (2000): Primary 11R39, 11F70; Secondary 14H60, 22E55
Published electronically: December 31, 2001
MathSciNet review: 1887638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a smooth, complete, geometrically connected curve over a field of characteristic $p$. The geometric Langlands conjecture states that to each irreducible rank $n$ local system $E$ on $X$ one can attach a perverse sheaf on the moduli stack of rank $n$ bundles on $X$ (irreducible on each connected component), which is a Hecke eigensheaf with respect to $E$. In this paper we derive the geometric Langlands conjecture from a certain vanishing conjecture. Furthermore, using recent results of Lafforgue, we prove this vanishing conjecture, and hence the geometric Langlands conjecture, in the case when the ground field is finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 11R39, 11F70, 14H60, 22E55

Retrieve articles in all journals with MSC (2000): 11R39, 11F70, 14H60, 22E55

Additional Information

E. Frenkel
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720

D. Gaitsgory
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138

K. Vilonen
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208

PII: S 0894-0347(01)00388-5
Received by editor(s): February 14, 2001
Published electronically: December 31, 2001
Article copyright: © Copyright 2001 by E. Frenkel, D. Gaitsgory, K. Vilonen

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia